# SDR AALA201806199026

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 33,120 hours, 11,608 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L3 DOOR SLIDE PRESSURE LOW.  MAINTENANCE SERVICED THE L3 DOOR SLIDE AND PERFORMED A SATISFACTORY OPS CHECK.
